IMECH-IR  > 流固耦合系统力学重点实验室
Modified asymptotic Adomian decomposition method for solving Boussinesq equation of groundwater flow
Chen F(陈芳); Liu QQ(刘青泉); Liu, QQ (reprint author),Chinese Acad Sci, Inst Mech, Key Lab Mech Fluid Solid Coupling Syst, Beijing 100190, Peoples R China.
Source PublicationAPPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
2014-04
Volume35Issue:4Pages:481-488
ISSN0253-4827
AbstractThe Adomian decomposition method (ADM) is an approximate analytic method for solving nonlinear equations. Generally, an approximate solution can be obtained by using only a few terms. However, in applications, we need to use it flexibly according to the real problem. In this paper, based on the ADM, we give a modified asymptotic Adomian decomposition method and use it to solve the nonlinear Boussinesq equation describing groundwater flows. The example shows effectiveness of the modified asymptotic Adomian decomposition method.
KeywordGroundwater Flow Boussinesq Equation Adomian Decomposition Asymptotic Adomian Decomposition
Subject AreaMathematics ; Mechanics
URL查看原文
Indexed BySCI ; EI
Language英语
WOS IDWOS:000334493800007
Funding OrganizationProject supported by the National Natural Science Funds of China for Distinguished Young Scholars (No. 10825211), the Key Project of Natural Science Foundation of China (No. 10932012), and the Beijing Natural Science Foundation (No. 1122015)
DepartmentLMFS水环境流体力学(LEM)
Classification二类/Q2
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/48845
Collection流固耦合系统力学重点实验室
Corresponding AuthorLiu, QQ (reprint author),Chinese Acad Sci, Inst Mech, Key Lab Mech Fluid Solid Coupling Syst, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Chen F,Liu QQ,Liu, QQ . Modified asymptotic Adomian decomposition method for solving Boussinesq equation of groundwater flow[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,35(4):481-488.
APA Chen F,Liu QQ,&Liu, QQ .(2014).Modified asymptotic Adomian decomposition method for solving Boussinesq equation of groundwater flow.APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,35(4),481-488.
MLA Chen F,et al."Modified asymptotic Adomian decomposition method for solving Boussinesq equation of groundwater flow".APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION 35.4(2014):481-488.
Files in This Item: Download All
File Name/Size DocType Version Access License
IMCAS-J2014-127.pdf(319KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen F(陈芳)]'s Articles
[Liu QQ(刘青泉)]'s Articles
[Liu, QQ (reprint author),Chinese Acad Sci, Inst Mech, Key Lab Mech Fluid Solid Coupling Syst, Beijing 100190, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen F(陈芳)]'s Articles
[Liu QQ(刘青泉)]'s Articles
[Liu, QQ (reprint author),Chinese Acad Sci, Inst Mech, Key Lab Mech Fluid Solid Coupling Syst, Beijing 100190, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen F(陈芳)]'s Articles
[Liu QQ(刘青泉)]'s Articles
[Liu, QQ (reprint author),Chinese Acad Sci, Inst Mech, Key Lab Mech Fluid Solid Coupling Syst, Beijing 100190, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: IMCAS-J2014-127.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.